Page 6 of 7 FirstFirst 1234567 LastLast
Results 51 to 60 of 61

Thread: This withdrawl is Brutal

  1. #51
    I for one will be here to support you in any way I can! I still have it in my mind to try to go off this at least one more time, I'm on the smallest which is 12 was on 50's. I have also been on lyrica for close to 8 months now, it's really been a godsend for my feet.

    Going down slowly is the way to do it. I would never have made it to where I am if I tried cold turkey!

  2. #52
    Junior Member sinbin's Avatar
    Join Date
    Apr 2009
    Location
    northwest indiana
    Posts
    19
    From what I read in some old threads, it could be the fluctuations in barometric pressure that's causing this increase in pain, and not the lower dose of Lyrica. So, since no withdrawls, I'm going to try to stick it out.

  3. #53
    My toes feel like they've been hit with baseball bats and we've had tornado watches every night. I KNOW there is a connection between weather and pain.

  4. #54
    Moderator jody's Avatar
    Join Date
    Jan 2004
    Location
    east o the southern warren
    Posts
    8,530
    has anyone experienced more pain after flying? the weather doesnt bother me, except for the bitter cold. im wondering if your pain was leveling out at all over time, as witdrawal passes or are you just getting around less because of the glassy burn.

  5. #55
    Quote Originally Posted by betheny View Post
    My toes feel like they've been hit with baseball bats and we've had tornado watches every night. I KNOW there is a connection between weather and pain.
    Yep, I can usually tell everybody a few days before we get rain or snow...speaking of which....
    Aerodynamically, the bumble bee shouldn't be able to fly, but the bumble bee doesn't know that, so it goes on flying anyways--Mary Kay Ash

  6. #56
    I'm off !!!!!!!!!!!!!!!! been a week since having it on and going on 2 weeks since putting new one on! I Finally got it done!!!!!!!!!!!!!!!!!

  7. #57
    Okay ... I am going to be facing coming off Meth, Baclofen, and Lyrica eventually. I will be having a anterior and posterior spinal fusion in June to repair an unfused spine from my accident 3 years ago. One of the purposes of going through the surgery is to hopefully kick the monkey in the ass and get off the Methadone, Lyrica, and Baclofen. At the very least I want to reduce them all significantly. Obviously I'm not going to do this before the surgery. As soon as I recover enough to start though I will be starting to reduce one of them. Any suggestions on which to try to kick first?
    L1 Complete - Injury 3/12/06 - Grateful to be alive!!!!

  8. #58
    Hi Grange -
    I was in a similar situation a year ago. 6 years post SCI and scheduled for an anterior and posterior spine revision and on oxycontin and lyrica.
    My biggest fear was that the Anethesiologist would not appreciate that I had a tolerance to narcs and wouldn't give me enough pain medication post operatively. Make sure you get this point to your surgeon - that you are on strong narcs for the back pain and you are concerned about pain management in the perioperative period. Maybe even have your pain doc 'weigh in' about postoperative pain management. Okay, I had to get that off my chest.

    I would try, therefore, to wean off the Methadone if I had to pick one. But you don't really have much time... Maybe it would be prudent to be easy on yourself till the surgery, have the surgery and worry about getting off the meds 3 months after the surgery. If it is a success, you should be getting off the narcs if you were taking them for radiculopathy which will be resolved by the surgical fusion. What makes you think you will not need Lyrica? You may still have neuropathic pain and burning after the surgery. I still do. (But I am SO much better off with the surgery). So I still need the meds that address the neuropathic component. So there are some ideas....
    Trying to 'kick' some of these meds may be unrealistic. Kind of like telling a diabetic that you should kick this darn insulin habit...
    But hopefully the narcs will fall away with the success of the surgery. I am just really relating my own experience.

  9. #59
    Arndog, I know what you mean about NOT going off all them. I still take Lyrica, in fact my Dr increased it because I was having alot more foot pain after going off the patch. I havn't been on the higher dose long enough to tell how it's going to work, but even if it never helps it's still way better than that damm patch!!!!

  10. #60
    Congrats on the success of beating the patch. Very well done!!!
    No matter how cynical I try to be, I just can't seem to keep up with how bad things really are!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •